MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/rlu.0b013e318292eef9

Медицинская библиотека · Clinical nuclear medicine · 2014

Incidentally detected arterial thrombosis in (99m)Tc-methylene diphosphonate skeletal scintigraphy: an atypical observation.

Pruthi Ankur, Chauhan Vishu Vijayant, Rao S A, Choudhury P S

Клинический случайСтатьяПеревод в очереди

Аннотация

The association between cancer and venous thrombosis is well established. However, that between malignancy and arterial thrombosis is less well described. We herein report a 48-year-old male patient diagnosed with base of tongue carcinoma, referred for Tc-methylene diphosphonate (MDP) bone scan study to evaluate recently developed pain and numbness in his right leg while undergoing chemoradiation. Tc-MDP bone scan study revealed complete absence of radiotracer distribution in the right lower limb below the knee region. This finding was inferred to be due to avascularity in this region secondary to thrombo-embolism that was substantiated by color Doppler sonography.

Для цитирования: Pruthi Ankur, Chauhan Vishu Vijayant, Rao S A, Choudhury P S. Incidentally detected arterial thrombosis in (99m)Tc-methylene diphosphonate skeletal scintigraphy: an atypical observation.. Clinical nuclear medicine. 2014. DOI: 10.1097/rlu.0b013e318292eef9.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.